The weights of classical Gauss-Radau quadratures with double end-point

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Explicit expressions for the weights of classical Gauss-Radau quadratures with double end-point are derived. Applications to Jacobi and generalized Laguerre polynomials are considered. Asymptotic estimates of interior weights are also suggested and verified numerically.

Original languageEnglish (US)
Pages (from-to)574-586
Number of pages13
JournalApplied Numerical Mathematics
Volume60
Issue number5
DOIs
StatePublished - May 1 2010

Keywords

  • Numerical quadrature
  • Orthogonal polynomials
  • Sturm-Liouville problem

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The weights of classical Gauss-Radau quadratures with double end-point'. Together they form a unique fingerprint.

  • Cite this